Doctor's Ayurvedic Advice:-
sir meri shadi ko 2 saal ho gaye shadi ke pahle hasthmethun se discharge jaldi hota hai or ling bhi chota ho gaya hai me wife ko setisfied nahi kar pata hu guru ji aap bataye me kya karu zisse problem solve ho sake
posted by Guest on 13 May 2013 16:51
sir main shaddi shuda hun jab sex karta hun toh jaldi discharge ho jata hun.bathroom karne ke baad birya niklta hai please help me
posted by Guest on 29 August 2012 12:34
Sir, main 22 yrs ki hoon. mere ko jb sex krne ka mann krta h to main apne aap apne bur ko g point pe ragadhne lgti hoon, jisse mujhe bahut maza aata h aur main ye tb tk krti hoon jb tk main jhad na jaun. mera sawaal ye h k kya isse mujhe aage chal k koi pareshani ho skti h kya? agr haan to kya? plzzz sir help me.
posted by Guest on 3 August 2012 15:21
my age is 25 yrs and married . i had undergone a stone laser operation 2 yrs bak since thn my sex life has become little weak like i don feel sexual desires regularly, and unable to satisfy my wife try hard to make me ON but nothing happens. it happens on alternate day bases lik few times i m totally fine bt few days no sexual desire. my size and stamina has also fallen down but main prb is... Read More
There may be feeling in you that due to surgeries you are feeling low in sexual act. This is not in all cases until unless there is nerve damage while doing surgery which happens rarely
The sexual dysfunction in you may be psychological where you are feeling weak regarding this. There is negative feeling in you regarding this problem
You can enhance your sexual performance by taking some.. Read more
asked by ankit
on 24 April 2010 22:25
SIR I AM SINGLE (UNMRRIED) MUJE BATO KI MUSTERBATION KERNI CHAIYE YA NAHI OR WHAT IS THE SIDEFFECT OF MUSTERBATION ACTUALY AFTER MUSTERBATION MUJE ALLAS SA AATA HAI AND MENE AAP SE JO FIRST TIME QUESTION POOCHA THA USKE ANSWER ME AAP NE MUSTERBATION PE CONTROLE KERNE KO KHA THA AND I GOT BENEFIT.
BUT I WANT TO KNOW WHAT IS THE TIMING DIFF. IN MUSTERBATION BECOUSE SEX IS NECESSARRY... Read More
Excess maturbation is harmful as it may cause trauma to the scrotal area
with.. Read more
asked by vimal
on 13 April 2010 7:54
Dear Acharya ji Pranam,
I want to take advise about some problem which i am facing.....
listed as below .. 1. My panis is not standing Properly while doing sex, 2 I feel leaking whenever I watch movie, mential sex etc.
I am 28years old unmarried male, . Some time I take highly tension,
Pls provide me suitable advise and I have to marry after six month,
I dont want to take more medicine, plz... Read More
The problems you are facing are erectile dysfunction and premature ejaculation
These complaints may occur any most of the individuals who are suffering from anxiety and stress
Due to lack of knowledge regarding physiology of reproductive system, People may think that this may be due over masturbation etc
Apart from physical causes like any trauma or any other surgeries etc, this may occur due.. Read more
What are different penis sizes and how they are important for sex?... Read More
Small size of penis is very big embarrassment for guy and this keeps his confidence low. Generally side effects of over masturbation, hormonal deficiency and side effect of some strong medicines etc prevents the regular growth of penis. The small penis gives no satisfaction to partner and some times even results in break ups. Ayurveda is the only science which has definite treatment for penis size.. Read more
asked by harsh1
on 13 December 2011 18:26
i am 30 yrs old man during intercourse erection of my penis is not enough to penetrate while trying the same the erection goes down also sperm count was enough (oligospermia)suggest me some medicine for both and also to increase time also suggest me some tonic for good... Read More
As per your complaints, you are suffering from erectile dysfunction, erectile dysfunction, and seminal weakness, and oligospermia. There are many issues where you need to concentrate. If there is anxiety or stress, and nutritional deficiency, and if your working condition is hot temperature, there may be seminal weakness. In order to enhance sperm count and motility and quality, you can.. Read more
asked by exotic
on 21 November 2014 23:35
my age 33 male taking package of pre mature ejaculation but having that pimples on my face started (big red spots on pressing give pain ) if i stop medicine then slowly with time they settle down so for reasons i cant complete course of 2 months (taking 2 chandraprabha, 2 shilajeet and 2 yauvana amrit tablets) just can hardly take for week
and face got acne plz... Read More
Some medicines cause unique symptoms to the same medicine which is tolerated by others as each person is unique. As you are taking a combination of three medicines, it is difficult to find the effect of each one on your skin. So you can take one by one as each one of it will help to control your symptoms and you can assess its action by the pimples.
Premature ejaculation is a problem which has a.. Read more